# SDR 95ZZZX6807

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 675100
- Condition: Binds
- Location: Nlg Downlock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PROBLEMS NOTED:  SERVICE MANUAL STATES THAT - UNFAVORABLE CONDITION - BEARING ROTATES/WOBBLES.  CHAPTER 32-20-05, PAGE 32-25, PARA 2D.  SERVICE MANUAL STATES THAT 'BEARING MUST BE FREE TO ROTATE' CHAPTER 32-20-06, PAGE 32-30, PARA 3D. BEARING IS BASIC STEEL BUSHING THAT IS BOLTED TO A STEEL BLOCK WHEN ASSEMBLED BY GOOD MAINTENANCE PRACTICE AND TORQUED TO PROPER VALUE.  THE BEARING WILL NOT TURN, MOST CHEROKEE ARROWS HAVE THIS SITUATION.  PIPER ACFT WANTS THE BOLT LEFT LOOSE.
